Alert archive / North Dakota / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 142, NWS Bismarck, ND

July 5, 20205 counties in North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 5, 2020, 1:27 AM CDT for 5 counties in North Dakota. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2020, 1:27 AM CDT (06:27 UTC)
Expired
Jul 5, 2020, 2:30 AM CDT
In force
63 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Burke County, ND, Divide County, ND, Mountrail County, ND, Ward County, ND, Williams County, ND

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 4, 10:42 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 6.5 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2020-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 902 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2020-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
902 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
1890 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

994 
WUUS53 KBIS 050627
SVRBIS
NDC013-023-061-101-105-050730-
/O.NEW.KBIS.SV.W.0142.200705T0627Z-200705T0730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
127 AM CDT Sun Jul 5 2020

The National Weather Service in Bismarck has issued a

* Severe Thunderstorm Warning for...
  Northwestern Ward County in north central North Dakota...
  Burke County in northwestern North Dakota...
  Northeastern Williams County in northwestern North Dakota...
  Northern Mountrail County in northwestern North Dakota...
  Eastern Divide County in northwestern North Dakota...

* Until 230 AM CDT.

* At 127 AM CDT, severe thunderstorms were located along a line
  extending from 8 miles northeast of Crosby to 6 miles west of
  Battleview to 11 miles southeast of Ray, moving east at 50 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Severe thunderstorms will be near...
  Battleview around 135 AM CDT.
  Powers Lake around 140 AM CDT.
  Ross around 155 AM CDT.
  Stanley around 205 AM CDT.
  Bowbells and Palermo around 210 AM CDT.
  Kenmare around 215 AM CDT.
  Blaisdell around 220 AM CDT.

Other locations impacted by these severe thunderstorms include
Hamlet, White Earth, Coteau, Larson, Mcgregor, Niobe and Northgate.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4900 10204 4877 10203 4833 10206 4814 10300
      4856 10309 4900 10330
TIME...MOT...LOC 0627Z 251DEG 45KT 4900 10316 4857 10294 4820 10304 

HAIL...<.75IN
WIND...70MPH
 
$$

ABELING
3 follow-up statements
070 
WWUS53 KBIS 050648
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
148 AM CDT Sun Jul 5 2020

NDC013-023-061-101-105-050730-
/O.CON.KBIS.SV.W.0142.000000T0000Z-200705T0730Z/
Ward ND-Burke ND-Williams ND-Mountrail ND-Divide ND-
148 AM CDT Sun Jul 5 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR NORTHWESTERN WARD...BURKE...NORTHEASTERN WILLIAMS...NORTHERN
MOUNTRAIL AND EASTERN DIVIDE COUNTIES...

At 148 AM CDT, severe thunderstorms were located along a line
extending from 12 miles northwest of Columbus to 4 miles north of
Powers Lake to 11 miles west of Ross, moving east at 50 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

These severe storms will be near...
  Stanley around 210 AM CDT.
  Bowbells around 215 AM CDT.
  Kenmare and Palermo around 220 AM CDT.
  Blaisdell around 225 AM CDT.

Other locations impacted by these severe thunderstorms include White
Earth, Larson, Mcgregor, Niobe, Coteau and Northgate.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4900 10204 4877 10203 4833 10206 4814 10300
      4855 10296 4900 10314
TIME...MOT...LOC 0648Z 251DEG 45KT 4906 10290 4863 10269 4826 10279 

HAIL...<.75IN
WIND...70MPH
 
$$

ABELING
334 
WWUS53 KBIS 050704
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
204 AM CDT Sun Jul 5 2020

NDC023-105-050714-
/O.CAN.KBIS.SV.W.0142.000000T0000Z-200705T0730Z/
Williams ND-Divide ND-
204 AM CDT Sun Jul 5 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WILLIAMS AND
EASTERN DIVIDE COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
north central and northwestern North Dakota.

LAT...LON 4900 10204 4877 10203 4833 10206 4819 10277
      4859 10277 4899 10291
TIME...MOT...LOC 0704Z 251DEG 45KT 4911 10266 4868 10245 4831 10255 

$$

NDC013-061-101-050730-
/O.CON.KBIS.SV.W.0142.000000T0000Z-200705T0730Z/
Ward ND-Burke ND-Mountrail ND-
204 AM CDT Sun Jul 5 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR NORTHWESTERN WARD...BURKE AND NORTHERN MOUNTRAIL COUNTIES...

At 204 AM CDT, severe thunderstorms were located along a line
extending from 9 miles northwest of Portal to 12 miles northeast of
Powers Lake to Ross, moving east at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Bowbells and Palermo around 220 AM CDT.
  Kenmare around 225 AM CDT.
  Blaisdell around 230 AM CDT.

Other locations impacted by these severe thunderstorms include
Larson, Niobe, Coteau, Northgate and White Earth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4900 10204 4877 10203 4833 10206 4819 10277
      4859 10277 4899 10291
TIME...MOT...LOC 0704Z 251DEG 45KT 4911 10266 4868 10245 4831 10255 

HAIL...<.75IN
WIND...60MPH
 
$$

ABELING
723 
WWUS53 KBIS 050724
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
224 AM CDT Sun Jul 5 2020

NDC013-061-101-050734-
/O.EXP.KBIS.SV.W.0142.000000T0000Z-200705T0730Z/
Ward ND-Burke ND-Mountrail ND-
224 AM CDT Sun Jul 5 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WARD...BURKE AND
NORTHERN MOUNTRAIL COUNTIES WILL EXPIRE AT 230 AM CDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
north central and northwestern North Dakota.

LAT...LON 4900 10204 4877 10203 4833 10206 4819 10277
      4859 10277 4899 10291
TIME...MOT...LOC 0724Z 251DEG 45KT 4916 10244 4873 10223 4836 10233 

$$

ABELING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 10:48 PM CDT, 2 hours 39 minutes earlier.

Area forecast discussion, Jul 4, 10:48 PM CDT, 2 hours 39 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
1048 PM CDT Sat Jul 4 2020

.UPDATE...
Issued at 1046 PM CDT Sat Jul 4 2020

Update for severe thunderstorm watch for western North Dakota
until 4 AM CDT. Storms across eastern Montana will continue east
into western North Dakota now through early Sunday morning. Main
threats will be large hail up to the size of ping pong balls and
gusty winds to 60 mph.

UPDATE Issued at 901 PM CDT Sat Jul 4 2020

Will allow for the remainder of the Severe Storm watch and Flash
Flood watch to expire with this product issuance as all convective
activity in our southeast has pushed south into South Dakota.

Attention now turns to the west where storms across eastern
Montana will track into in a few hours.

UPDATE
Issued at 749 PM CDT Sat Jul 4 2020

Will trim off Kidder and Emmons from the watch. Other counties
will likely be removed before 9PM CDT.

UPDATE
Issued at 715 PM CDT Sat Jul 4 2020

Main edit this evening/overnight was to fine-tune POPs better, to
focus on the ongoing convection in our southeast slowly pushing
south and east, and to time the arrival and eastward progression
of showers and storms moving into western ND later this evening
and across the area overnight. Severe Thunderstorm Watch and Flash
Flood Watch remain in effect. Will take a look at removing some
counties in the next hour or two from the SVR Watch, possibly the
FF Watch as well.

UPDATE
Issued at 511 PM CDT Sat Jul 4 2020

With heavy thunderstorms across my four southeast counties, we
opted to issue a Flash Flood Watch for Logan, McIntosh, LaMoure,
and Dickey counties until midnight.

UPDATE
Issued at 445 PM CDT Sat Jul 4 2020

Severe thunderstorm watch number 328 is in effect now through this
evening for far south central ND and for much of the James River
Valley. Will monitor radar trends for storms southeast now through
early evening and for storms moving in from Montana later this
evening for further product updates late this afternoon and
through this evening. Storms may also cross into far northern ND
this evening so have kept POPs here. Removed POPs for much of
central North Dakota this evening as most likely scenario for
those areas will be overnight showers/storms.

&&

.SHORT TERM...(This evening through Sunday night)
Issued at 147 PM CDT Sat Jul 4 2020

There will be two main areas of strong to potentially severe
storms that will impact western and central North Dakota this
evening and tonight. One will likely be ongoing over the James
River Valley, with thoughts generally unchanged from the previous
forecast update.

Another area of storms will be approaching the southwest, ahead of
an advancing cold front around or after 03z, likely in the form
of a forward propagating MCS. Strong instability will be in place
as this area of storms spreads north and east across the state
through the night. Shear will generally be marginal (effective
values 30 to 40 knots), but should be sufficient for a handful of
severe wind and/or hail reports. This activity will likely
diminish as the low level jet relaxes Sunday morning.

The front will move into the eastern third of North Dakota by
Sunday afternoon where strong storms are expected to fire once
again. The best chance of a severe storm will be across the
southern James River Valley, with large hail and damaging wind
gusts being the main threats.

.LONG TERM...(Monday through Saturday)
Issued at 147 PM CDT Sat Jul 4 2020

For the remainder of the period, a mid level trough will set up
across the Pacific northwest, sending multiple shortwaves into the
Northern Plains. Nearly every day will see at least some chances
for showers and thunderstorms. However, at the moment it appears
that the strongest wave will come through Tuesday night through
Wednesday, a period we will have to keep an eye on closely for
severe weather and heavy rain potential. Additionally, 12z CIPS
analogs show a fairly strong signal for severe weather during this
time frame. Plenty of time for things to change with regards to
specific details, but this wave is currently forecast to have a
better CAPE/shear overlap than we have seen in recent events.
Thus, the active stretch continues with above average temperatures.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)

Issued at 715 PM CDT Sat Jul 4 2020

Thunderstorms continue across the James Valley and may still
impact KJMS through 02-03Z before the threat ends for the evening
hours. More storms will enter the west late this evening and push
east across western and central ND overnight/Sunday morning.
Latest TAF forecast attempting to capture the timing of this
activity better. These storms may also produce damaging winds and
large hail. Any stronger storm may lead to brief MVFR/IFR
conditions, but VFR conditions are expected outside of any storms
or heavier showers.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...NH
SHORT TERM...ZH
LONG TERM...ZH
AVIATION...NH
Hazardous weather outlook, Jul 5, 1:10 AM CDT, 17 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
110 AM CDT Sun Jul 5 2020

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-060615-
Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward-
McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells-
Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder-
Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan-
La Moure-McIntosh-Dickey-
110 AM CDT Sun Jul 5 2020 /1210 AM MDT Sun Jul 5 2020/

This Hazardous Weather Outlook is for portions of north central
North Dakota, northwest North Dakota, south central North Dakota,
southeast North Dakota, and southwest North Dakota.

.DAY ONE...Tonight

Thunderstorms will be scattered over the area tonight. The
stronger storms will produce hail as large as nickels and brief
wind gusts as high as 50 mph. The exception to this will be the
northwest part of the state where an isolated severe thunderstorm
will be possible with brief 65 mph winds and quarter size hail.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

There is a slight chance of thunderstorms Sunday.

Daily chances for thunderstorms continue Tuesday through
Thursday. Some storms may be severe.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report severe weather to law
enforcement or the National Weather Service in Bismarck.

JP Martin

In the hours before

Special weather statement, Jul 5, 12:16 AM CDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Bismarck ND
1216 AM CDT Sun Jul 5 2020

NDZ009-017-050530-
McKenzie ND-Williams ND-
1216 AM CDT Sun Jul 5 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MCKENZIE AND
SOUTHWESTERN WILLIAMS COUNTIES UNTIL 1230 AM CDT...

At 1215 AM CDT, a strong thunderstorm was located 9 miles west of
Williston, moving east at 40 mph.

Half inch hail and wind gusts to 50 mph will be possible with this
storm.

Locations impacted include...
Williston, Fort Union Trading Post, Trenton, Fort Buford State
Historical Site and Spring Brook.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
northwestern North Dakota.

LAT...LON 4803 10359 4797 10404 4835 10404 4836 10333
TIME...MOT...LOC 0515Z 247DEG 34KT 4814 10384

ABELING
Special weather statement, Jul 5, 12:45 AM CDT, 42 minutes before
Special Weather Statement
National Weather Service Bismarck ND
1245 AM CDT Sun Jul 5 2020

NDZ041-042-044-045-050630-
Grant ND-Hettinger ND-Sioux ND-Adams ND-
1245 AM CDT Sun Jul 5 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SIOUX...EASTERN
HETTINGER...GRANT AND SOUTHEASTERN ADAMS COUNTIES UNTIL 130 AM
CDT/1230 AM MDT/...

At 1244 AM CDT/1144 PM MDT/, strong thunderstorms were clustered 6
miles southwest of New Leipzig, or 10 miles southwest of Elgin,
moving northeast at 30 mph.

Nickel size hail and wind gusts to 55 mph will be possible with these
storms.

Locations impacted include...
Mott, Elgin, Carson, New Leipzig, Heart Butte Dam, Burt, Lark,
Raleigh, Leith, Heil, St. Gertrude and Bentley.

Very heavy rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 400 AM CDT/300 AM
MDT/ for southwestern North Dakota.

LAT...LON 4595 10244 4621 10250 4645 10250 4663 10205
      4663 10130 4594 10129
TIME...MOT...LOC 0544Z 241DEG 25KT 4629 10201

HOLLAN
Special weather statement, Jul 5, 12:59 AM CDT, 28 minutes before
Special Weather Statement
National Weather Service Bismarck ND
1259 AM CDT Sun Jul 5 2020

NDZ009-017-050630-
McKenzie ND-Williams ND-
1259 AM CDT Sun Jul 5 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MCKENZIE AND
SOUTHEASTERN WILLIAMS COUNTIES UNTIL 130 AM CDT...

At 1259 AM CDT, strong thunderstorms were located along a line
extending from 9 miles southeast of Williston to 16 miles south of
Alexander. Movement was northeast at 45 mph.

Half inch hail and wind gusts to 50 mph will be possible with these
storms.

Locations impacted include...
Watford City, Alexander, Arnegard, White Tail Bay Recreation Area,
Lewis And Clark State Park, Rawson and Tobacco Garden Bay Recreation
Area.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
northwestern North Dakota.

LAT...LON 4820 10304 4776 10318 4765 10372 4806 10356
TIME...MOT...LOC 0559Z 234DEG 39KT 4807 10346 4761 10367

ABELING
Local storm report, Jul 5, 1:01 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
101 AM CDT SUN JUL 5 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1234 AM     TSTM WND GST     9 NW WILLISTON          48.26N 103.75W
07/05/2020  M70 MPH          WILLIAMS           ND   ASOS

            ASOS STATION KXWA WILLISTON AIRPORT.

&&

MH
Local storm report, Jul 5, 1:07 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
107 AM CDT SUN JUL 5 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1254 AM     TSTM WND GST     2 S ALAMO               48.55N 103.47W
07/05/2020  M59 MPH          WILLIAMS           ND   PUBLIC

            NDAWN STATION.

&&

MH
Special weather statement, Jul 5, 1:27 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Bismarck ND
127 AM CDT Sun Jul 5 2020

NDZ034-042-050715-
Grant ND-Morton ND-
127 AM CDT Sun Jul 5 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MORTON AND NORTHWESTERN
GRANT COUNTIES UNTIL 215 AM CDT/115 AM MDT/...

At 127 AM CDT/1227 AM MDT/, strong thunderstorms were clustered along
a line extending from 4 miles southwest of Heart Butte Dam to near
Almont to 7 miles southeast of Fish Creek Dam. Movement was northeast
at 25 mph.

Nickel size hail and wind gusts to 50 mph will be possible with these
storms.

Locations impacted include...
New Salem, Almont, Heart Butte Dam, Fish Creek Dam, Judson, Sweet
Briar Lake and Crown Butte Lake.

Very heavy rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4693 10106 4677 10092 4647 10092 4646 10193
      4659 10193 4687 10147
TIME...MOT...LOC 0627Z 238DEG 24KT 4655 10187 4676 10144 4664 10113

HOLLAN

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 7:06 PM CDTSpecial Weather StatementBISMcIntosh24 min
Jul 4, 10:13 PM CDTSevere Thunderstorm WarningBISBowman, Slope62 min
Jul 4, 11:09 PM CDTSevere Thunderstorm WarningBISBillings, Bowman, Slope, Stark51 min
Jul 4, 11:10 PM CDTSpecial Weather StatementBISBillings35 min
Jul 4, 11:44 PM CDTSpecial Weather StatementBISMcKenzie46 min
Jul 4, 11:45 PM CDTAreal Flood AdvisoryBISDickey, LaMoure10 hr
Jul 4, 11:51 PM CDTSpecial Weather StatementBISAdams, Hettinger54 min
Jul 5, 12:05 AM CDTSevere Thunderstorm WarningBISDivide, Williams55 min
Jul 5, 12:16 AM CDTSpecial Weather StatementBISWilliams14 min
Jul 5, 12:39 AM CDTSevere Thunderstorm WarningBISDivide, Williams66 min
Jul 5, 12:45 AM CDTSpecial Weather StatementBISGrant, Hettinger45 min
Jul 5, 12:59 AM CDTSpecial Weather StatementBISMcKenzie31 min
Jul 5, 1:27 AM CDTSpecial Weather StatementBISMorton48 min
Jul 5, 1:39 AM CDTSpecial Weather StatementBISMountrail36 min
Jul 5, 1:57 AM CDTSpecial Weather StatementBISBurleigh, Morton48 min
Jul 5, 2:42 AM CDTSpecial Weather StatementBISWard33 min
Jul 5, 2:44 AM CDTSpecial Weather StatementBISBurleigh46 min
Jul 5, 2:54 AM CDTSpecial Weather StatementBISEmmons51 min
Jul 5, 12:25 PM CDTFlash Flood WatchBISDickey, LaMoure, McIntosh15 hr
Jul 5, 3:24 PM CDTSevere Thunderstorm WarningBISHettinger, Slope, Stark39 min
Jul 5, 3:51 PM CDTSevere Thunderstorm WarningBISHettinger, Stark39 min
Jul 5, 4:12 PM CDTSevere Thunderstorm WarningBISGrant, Hettinger, Morton, Stark63 min
Jul 5, 4:39 PM CDTSevere Thunderstorm WarningBISGrant, Morton66 min
Jul 5, 4:59 PM CDTSpecial Weather StatementBISHettinger46 min
Jul 5, 5:31 PM CDTSevere Thunderstorm WarningBISMcKenzie, Williams38 min
Jul 5, 5:41 PM CDTSevere Thunderstorm WarningBISMorton21 min
Jul 5, 5:53 PM CDTSevere Thunderstorm WarningBISGrant36 min
Jul 5, 6:14 PM CDTSpecial Weather StatementBISHettinger46 min
Jul 5, 6:24 PM CDTSevere Thunderstorm WarningBISAdams, Bowman39 min
Jul 5, 6:42 PM CDTSevere Thunderstorm WarningBISDivide63 min
Jul 5, 6:43 PM CDTSpecial Weather StatementBISAdams47 min
Jul 5, 6:59 PM CDTSpecial Weather StatementBISMorton46 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.